# SDR CALA0800325

- Difficulty date: April 11, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N14639
- Make and model: Boeing 737524
- Aircraft serial: 28900
- Aircraft time: 28,570 hours, 15,045 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 65C16121
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET AT STA 344, LBL 58" FOUND CORRODED.  REMOVED & REPLACED 65C16121-6 GIRT BAR MOUNT BRACKET REF 51-10-02 & 51-40-02 (STA 344, LBL 58").
